# SDR DXTA2018060601041

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N768JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 6,538 hours, 5,274 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION CONTROL SPIKED OR BUMPED AT FL 350, CABIN WAS CLIMBING AT OVER 4000 FPM.  THE CABIN ALT WAS AT 8000 FT. DECLARED EMERGENCY AND DESCENDED TO 10,000 FT. CHECKLIST WAS PERFORMED.  TROUBLESHOT THE PRESSURIZATION SYSTEM IAW MM 34-11-00, AND 21-32-00.  REMOVED AND REPLACED THE NR 2 ADC IAW MM 34-11-30,  LEAK AND OPS CHECKED GOOD.  ACCOMPLISHED PRESSURIZATION CHECKS WITH THE ENGINE RUNNING, SIMULATED FLIGHT, OPS CHECKED GOOD IAW MM 21-32-00.  PERFORMED A NR 2 ADC TRANSPONDER INTERGRATION CHECKS IAW MM 34-54-05, OPS CHECKED GOOD.
